# SDR R61A2021073000613

- Difficulty date: July 29, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000396
- Aircraft time: 18,425 hours, 12,444 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

BURNING SMELL ON TAKEOFF ROLL, DISSIPATED AFTER EXITING RUNWAY. PERFORMED OPS CHECK OF AC PACK SYSTEM IAW AMM 21-00-00. OPS CHECKED GOOD, NO BURNING SMELL NOTED. TAXI AIRCRAFT AROUND FIELD, NO BURNING SMELL NOTED IAW AMM 9-22-01.
